Bleeding On Cd8, Cd11

Discussion in 'Fertility & Trying to Conceive' started by sociallifein30s, Nov 16, 2022.

  1. sociallifein30s

    sociallifein30s Gold IL'ite

    Messages:
    339
    Likes Received:
    265
    Trophy Points:
    123
    Gender:
    Female
    DOes a failed IUI cause this? GOt an IUI done, had letrozole , waited for 10 days, 20 days, nothing and came dear period 5 days late than usual. 5 days of bleeding and done. on Cd8, I went in for a consultation and while doign the scan, I realised I was bleeing. She checked and said there seems to be some cyst, which is not egg and might be the earlier cycle debris (is it even called debris?) She said it might be due to harmones and the letrozole meds that I took in previous cycle. CD9 & 10, some brown ish thing on the pads. And today, CD11, again I see some bleeding. Anyone had such experiences? Is something wrong with my health? Does letrozole cause such effects even after 20-25 days? Please help, I have never had such irregular bleeding.
    For context, I am 43, first time ttc.
     
    Loading...

  2. sociallifein30s

    sociallifein30s Gold IL'ite

    Messages:
    339
    Likes Received:
    265
    Trophy Points:
    123
    Gender:
    Female
    anyone? any guidance please?
     
  3. drdiva

    drdiva Silver IL'ite

    Messages:
    163
    Likes Received:
    138
    Trophy Points:
    93
    Gender:
    Female
    There are several reasons for bleeding in bw periods..like polyps .fibroids..This may b due to the med they gave to thicken endometrial lining..your gynae can guide better.
     
    sociallifein30s likes this.
  4. sociallifein30s

    sociallifein30s Gold IL'ite

    Messages:
    339
    Likes Received:
    265
    Trophy Points:
    123
    Gender:
    Female
    thank you. got my appointment with the doc today too. going
     

Share This Page